English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51254/86278 (59%)
Visitors : 8003616      Online Users : 68
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19810


    Title: A bayesian approach to loss robustness
    Authors: Dey, D. K.;婁國仁;Lou, Kuo-ren;Bose, S.
    Contributors: 淡江大學經營決策學系
    Date: 1998-01
    Issue Date: 2009-11-30 12:22:59 (UTC+8)
    Publisher: Oldenbourg Wissenschaftsverlag
    Relation: Statistics & decisions 16(1), pp.65-87
    DOI: 10.1524/strm.1998.16.1.65
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown430View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback